MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Axios?; unit, electrosurgical, endoscopic (with or without accessories)

BOSTON SCIENTIFIC CORPORATION Axios?; unit, electrosurgical, endoscopic (with or without accessories)
Model Number M00553640
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction

Brand Name
Axios?
Common Device Name
unit, electrosurgical, endoscopic (with or without accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50600004
Report Number3005099803-2026-03599
Device Sequence Number10634095
Product Code KNS
UDI-Device Identifier08714729904588
UDI-Public(01)08714729904588(17)261205(10)35426064
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00553640
Device Catalogue NumberM00553640
Device Lot Number0035426064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown